Some remarks on G-actions with sections
Rendiconti del Seminario Matematico della Università di Padova, Volume 103  (2000), p. 157-169
@article{RSMUP_2000__103__157_0,
     author = {Casini, Elisa Gage},
     title = {Some remarks on $G$-actions with sections},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {103},
     year = {2000},
     pages = {157-169},
     zbl = {0994.53017},
     mrnumber = {1789536},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2000__103__157_0}
}
Casini, Elisa Gage. Some remarks on $G$-actions with sections. Rendiconti del Seminario Matematico della Università di Padova, Volume 103 (2000) , pp. 157-169. http://www.numdam.org/item/RSMUP_2000__103__157_0/

[1] A. Alekseevsky - D. Alekseevsky, Asystatic G-manifolds, Proceedings of the workshop on Differential Geometry and Topology, Ed. R. Caddeo and F. Tricerri, World Scientific 1993. | MR 1339285 | Zbl 0914.57023

[2] R. Bott, An application of the Morse theory to the topology of Lie groups, Bull. Soc. Math. Franc., 84 (1956), pp. 251-281. | Numdam | MR 87035 | Zbl 0073.40001

[3] R. Bott - H. Samelson, Applications of the theory of Morse to symmetric spaces, Amer. J. Math., 80 (1958), pp. 964-1029. | MR 105694 | Zbl 0101.39702

[4] G.E. Bredon, Introduction to compact transformation groups, Academic Press, New York and London, 1972. | MR 413144 | Zbl 0246.57017

[5] L. Conlon, Variational completeness and K-transversal domains, J. Diff. Geom., 5 (1971), pp. 135-147. | MR 295252 | Zbl 0213.48602

[6] M.P. D, Geometria Riemanniana, Projeto Euclides, IMPA, Rio de Janeiro (1979). | Zbl 0505.53001

[7] E. Heintze - R. Palais - L. Terng - G. Thorgbergsson, Hyperpolar actions and k-flat homogeneous spaces, Jour. Reine Angew. Math., 454 (1994), pp. 163-179. | MR 1288683 | Zbl 0804.53074

[8] S. Kobayashi - K. Nomizu, Foundations of Differential Geometry, vol. 1, Interscience publishers (1963). | MR 152974 | Zbl 0119.37502

[9] R.S. Palais - CH. L. TERNG, General theory of canonical forms, Trans. Am. Math. Soc., 300 (1987), pp. 771-789. | MR 876478 | Zbl 0652.57023

[10] R.S. Palais - Ch L. Terng, Critical Point Theory and Submanifold Geometry, LNM 1353, Springer Verlag (1988). | MR 972503 | Zbl 0658.49001

[11] J. Szenthe, On the cut locus of a principal orbit in a Riemannian manifold of non-positive sectional curvature, Ann. Univ. Sci. Budapest. Eotvos. Sect. Math., 24 (1981), pp. 227-240. | MR 878229 | Zbl 0484.53037

[12] J. Szenthe, Orthogonally transversal submanifolds and the generalizations of the Weyl group, Per. Math. Hung., 15 (1984), pp. 281-299. | MR 782429 | Zbl 0583.53035